Archived

This topic is now archived and is closed to further replies.

Hum12

Help Ladies Accutane

4 posts in this topic

Hi ladies I need help I am worried I started accutane a week ago and stopped my period a week and a half ago now since I have been taking the accutane I have been getting brown discharge I have never got this before and I am taking no pill cause I am not sexually active so why the hell is accutane make me have brown discharge I am confused and worried can someone help me please?!

Share this post


Link to post
Share on other sites

hmm not sure. i would call your doctor or derm in the morning and mention this though and see what their thoughts are.

Share this post


Link to post
Share on other sites

Accutane systematically destroys every system in your body..endocrine, reproductive,immune system etc...pls consider stopping now.

1 person likes this

Share this post


Link to post
Share on other sites